Weight loss
My mother is on thyroid medication for all few years now but last 8-10months has seen continuous weight loss totalling to 12 kg.
32 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Rashmi T V
General Physician 4 yrs exp Bangalore
Hi Considering co morbidity of thyroid disorder chances of it being cause is more likely.... Get thyroid profile done and if any abnormality get your medication titrated accordingly.... If not cause for significant weight loss should be evaluated .... Consult physician for examination and treatment...
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.